# SDR 2009FA0000524

- Difficulty date: June 16, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Aircraft: N376ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10477
- Aircraft time: 1,928 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 0510105360
- Condition: Frayed
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSP, MECHANIC FOUND A WORN AILERON CONTROL CABLE PN-0510105-360 AT THE PULLEY CLUSTER (PULLEY PN S378-4) IN THE CENTER OVERHEAD CEILING AREA.  THE CABLE MUST BE ROTATED SO ACCESS CAN BE GAINED WHERE THE CABLE REST ON THE PULLEY AT THE SIX O’CLOCK POSITION. THE CABLE WEAR IS NOT EASY TO SEE AND A STRONG MAGNIFYING DEVICE MUST BE USED.
